MathSciNet Relay Station
MathSciNet bibliographic data
MR903734 57Q45 (32C40 32J25 57N35 57R55)
Finashin, S. M.; Kreck, M.; Viro, O. Ya. Exotic knottings of surfaces in the $4$-sphere. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 2, 287–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement